# SDR HNAA2017091400303

- Difficulty date: September 8, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 56,036 hours, 66,401 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FX WOULD NOT ARM. ABORTED TAKE OFF.  R & R  ACTUATORS FOR 6121-S10,11 FOR BEING FLAT SPOTTED. R & R CIRCUIT BREAKERS FOR  LT G-10 & RT G10.  CHECKED AUTO FX POWER LVR POTS FOR SERVICEABILITY,  CHECKED GOOD.  AUTO FX ARMING & STATIC TESTS GOOD IAW SRT MANUAL.
